Vol. 41, No. 1, 1972

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 305: 1
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Vol. 299: 1  2
Vol. 298: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
Concerning Banach spaces whose duals are abstract L-spaces

Jonnie Bee Bednar and Howard E. Lacey

Vol. 41 (1972), No. 1, 13–24
Abstract

The purpose of this paper is to give general methods for constructing Banach spaces whose duals are linearly isometric to abstract L spaces. These methods are based on annihilating certain subspaces of the duals of certain Banach spaces and in the existence of “affine” maps from a compact Hausdorff space X to the space of regular Borel measures on X.

Mathematical Subject Classification 2000
Primary: 46B10
Secondary: 46E15
Milestones
Received: 11 February 1971
Revised: 11 June 1971
Published: 1 April 1972
Authors
Jonnie Bee Bednar
Howard E. Lacey